# SDR AALA20110519LAX01

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 62,561 hours, 17,696 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

LAX - CREW REPORTED WHILE AT CRUISE A PRESSURIZATION WARNING AND UNCOMMANDED DEPRESSURIZATION.  EMERGENCY DESCENT TO 10000 FT AND O2 MASKS WERE DEPLOYED MANUALLY.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 CABIN PRESSURE CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
